# SDR VNAA20250108027

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 601R350605
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER HANDLE CUTOUT IS CHAFED.   REMOVED UNSERVICEABLE AFT CARGO HANDLE HOUSING P/N:601R35060-5 S/N:1765 IAW CRJ 700 SRM 51-42-21-001-001-A01. INSTALLED AFT CARGO DOOR HANDLE HOUSING P/N:H3415-31 S/N:3398 IAW CRJ 700 SRM 51-42-21-001-001-A01 AND RE0 670-52-31-156 REV-- DATED 2024-10-31.
